# SDR USAAD97068

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Misaligned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL/ATL - FLT 1073  LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED.  RETURNED TO FIELD.  REMOVED AND REPLACED OIL FILTER.  FOUND PIN MIS-ALIGNED ON DIFFERENTIAL PRESSURE SWITCH.  RE-ALIGNED PIN.  RAN ENGINE AND PERFORMED LEAK CHECK.  (X)
